# SDR VQMA0219030600000

- Difficulty date: March 6, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N452M
- Make and model: Cessna 560XL
- Aircraft serial: 5605176
- Aircraft time: 13,770 hours, 100,877 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT FROM LAX ENROUTE TO GYR AT ABOUT 15000 FEET RIGHT ENGINE FIRE LIGHT ILLUMINATED. REDUCED POWER AND DID QRC ITEMS. THE LIGHT WENT OUT. ADVISED ATC OF EMERGENCY, REQUESTED DIVERSION TO PSP. COMPLETED QRC ITEMS FOR SINGLE ENGINE APPROACH AND LANDING. AFTER LANDING SHUTDOWN THE RIGHT ENGINE AND PSP AFTER LANDING SHUTDOWN THE RIGHT ENGINE AND PSP FIRE PERSONNEL INSPECTED ENGINE. AFTER CONFIRMING ENGINE SHUTDOWN WITH NO FIRE OR RESIDUAL, TAXIED.
